MAUDE Adverse Event Report: NEOMED, INC. NEOCONNECT ENTERAL EXTENSION SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

NEOMED, INC. NEOCONNECT ENTERAL EXTENSION SET; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number PEXT-60NC
Health Effect - Clinical Code Underdose (2542)
Date of Event 09/20/2020
Type of Reportable Event Malfunction
Event or Problem Description
We are reporting two failures of the same product that happened within 1 week of each other: on (b)(6) 2020: the feeding tubing was found to have leaked the baby's feeding.After the feeding was complete and the pump turned off, the baby was fussy and acting hungry.It was then discovered his linens soaked in formula under the tubing and ng connection.Some formula was manually pushed through the tubing and it was all leaking out of a crack at the hub.The baby was re-fed through new tubing that was not cracked or leaking (lot# 20200227).On (b)(6) 2020: the feeding tube (neoconnect enteral extension set with enfit connector lot:20200110) leaked medolac feed where it connects to the patient's ng tube when being administered by pump.The health care provider caught the leak early so only a few ml was wasted and new tubing was obtained to deliver the remainder of the patient's feed.
 
Event or Problem Description
74we are reporting two failures of the same product that happened within 1 week of each other: the feeding tubing was found to have leaked the baby's feeding.After the feeding was complete and the pump turned off, the baby was fussy and acting hungry.It was then discovered his linens soaked in formula under the tubing and ng connection.Some formula was manually pushed through the tubing and it was all leaking out of a crack at the hub.The baby was re-fed through new tubing that was not cracked or leaking (lot# 20200227).Six days later.The feeding tube (neoconnect enteral extension set with enfit connector lot:20200110) leaked medolac feed where it connects to the patient's ng tube when being administered by pump.The health care provider caught the leak early so only a few ml was wasted and new tubing was obtained to deliver the remainder of the patient's feed.

Brand Name
NEOCONNECT ENTERAL EXTENSION SET
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
NEOMED, INC.
100 londonderry ct
suite 112
woodstock GA 30188
MDR Report Key10711138
Report Number10711138
Device Sequence Number3482845
Product Code KNT
UDI-Device Identifier00817584012028
UDI-Public(01)00817584012028
Combination Product (Y/N)N
Initial Reporter StateUT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/08/2020
Report Date (Section F) 10/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberPEXT-60NC
Device Catalogue NumberPEXT-60NC
Device Lot Number20200227
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer10/21/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date10/21/2020
Supplement Report FDA Received Date10/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA10/08/2020